Some Remarks on M-convexity and Best Approximation

T. D. Narang

Publications de l'Institut Mathématique (1985)

  • Volume: 37(51), Issue: 57, page 85-88
  • ISSN: 0350-1302

How to cite


T. D. Narang. "Some Remarks on M-convexity and Best Approximation." Publications de l'Institut Mathématique 37(51).57 (1985): 85-88. <>.

author = {T. D. Narang},
journal = {Publications de l'Institut Mathématique},
keywords = {M-convexity; Chebyshev set; P-property},
language = {eng},
number = {57},
pages = {85-88},
publisher = {Matematički institut SANU},
title = {Some Remarks on M-convexity and Best Approximation},
url = {},
volume = {37(51)},
year = {1985},

AU - T. D. Narang
TI - Some Remarks on M-convexity and Best Approximation
JO - Publications de l'Institut Mathématique
PY - 1985
PB - Matematički institut SANU
VL - 37(51)
IS - 57
SP - 85
EP - 88
LA - eng
KW - M-convexity; Chebyshev set; P-property
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.